Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A fixed point theorem for mappings with a contractive iterate

Author: V. M. Sehgal
Journal: Proc. Amer. Math. Soc. 23 (1969), 631-634
MSC: Primary 54.85
MathSciNet review: 0250292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur les opérations dan les ensembles abstraits et leurs applications aux integrales, Fund. Math. 3 (1922), 133-181.
  • [2] V. W. Bryant, A remark on a fixed-point theorem for iterated mappings, Amer. Math. Monthly 75 (1968), 399–400. MR 0226621 (37 #2210)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85

Additional Information

PII: S 0002-9939(1969)0250292-X
Article copyright: © Copyright 1969 American Mathematical Society